Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Nervmax tablet, numbness in fingers, giddiness

Hi, My mother who is 72 yrs old has been prescribed nervmax tab one per day for 15 days, as she feels numbness in three fingers of her right hand . She has already taken the same for two days. She has already undergone by pass Surgery 9 months back and is taking BP & blood thinner medicines. She has started feeling very giddy in the morning for last two days, is it the side effect of this medicine? Best regards, N. Ved.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  1674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Hi there.

Thanks for the query.

Does she have loss of consciousness, chest pain ?

Any coldness of the affected hand ?

If symptoms like giddiness, numb fingers appear after a bypass surgery even though she is on blood thinners, she needs to be investigated to make sure her stent is not getting blocked.

Nervmax has 2 medicines in it. Pregabalin which is a nerve pain killer can produce dizziness and loss of balance along with increased drowsiness and sleepiness. Other medicine is Vitamin B which will not cause these side effects.

If you feel her dizziness is getting worse or her affected hand is getting cold, kindly consult her Doctor.

Wishing good health.


Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor